# SDR UIEA2020011700081

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,332 hours, 19,806 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX SYSTEM 1 INOP. PERFORMED FIM TASK 34-43 FAULT TREE 805, THE WXR SYSTEM IS OK.
